| Model Number |
PCDL1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Inflammation (1932); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2008.(b)(4) submitted for adverse event which occurred on (b)(6) 2008.(b)(4) submitted for adverse event which occurred on (b)(6) 2009.(b)(4) submitted for adverse event which occurred on (b)(6) 2009.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient underwent debridement surgery on (b)(6) 2008 and (b)(6) 2008 during which the surgeon noted the fascia had broken down and the mesh was exposed to the infection.The mesh would eventually need to be removed as it was exposed to the contamination of the abdominal wall cellulitis and abscess.It was reported that the patient underwent removal surgery on (b)(6) 2009 during which the surgeon noted two areas of exposed mesh and excised all exposed mesh.It was reported that the patient underwent debridement of remaining mesh on (b)(6) 2009 during which the surgeon noted debrided the wound down to the muscle, cleaned the wound and resected the remaining exposed mesh.It was reported that the patient experienced severe pain and inflammation.No additional information was provided.